Communications on Pure and Applied Analysis (CPAA)

Robin boundary condition on scale irregular fractals

Pages: 1221 - 1234, Volume 9, Issue 5, September 2010      doi:10.3934/cpaa.2010.9.1221

       Abstract        Full Text (278.9K)       Related Articles

Raffaela Capitanelli - Dipartimento di Metodi e Modelli Matematici per le Scienze Applicate, Università degli Studi di Roma “Sapienza”, Via A. Scarpa 16, 00161 Roma, Italy (email)

Abstract: We consider mixed Dirichlet-Robin problems on scale irregular domains. In particular, we study the asymptotic convergence of the solutions of elliptic problems with Robin boundary conditions on the "prefractal" curves approximating the scale irregular fractals.

Keywords:  Mixed Dirichlet-Robin problems, fractals, irregular interfaces.
Mathematics Subject Classification:  Primary: 28A80, 35J25, 35A35.

Received: September 2009;      Revised: November 2009;      Available Online: May 2010.